Elementary evolutions in Banach algebra

Lindsay, J. Martin and Das, Bata Krishna (2013) Elementary evolutions in Banach algebra. Journal of the Ramanujan Mathematical Society, 28 (4). pp. 483-497. ISSN 0970-1249

[img]
Preview
PDF (ElementaryEvolutions.pdf)
ElementaryEvolutions.pdf - Accepted Version

Download (398kB)

Abstract

An elementary class of evolutions in unital Banach algebras is obtained by integrating product functions over Guichardet's symmetric measure space on the half-line. These evolutions, along with a useful subclass, are characterised and a Lie-Trotter product formula is proved. The class is rich enough to form the basis for a recent approach to quantum stochastic evolutions.

Item Type:
Journal Article
Journal or Publication Title:
Journal of the Ramanujan Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
67168
Deposited By:
Deposited On:
14 Oct 2013 08:14
Refereed?:
Yes
Published?:
Published
Last Modified:
31 Oct 2020 02:54